Article in HTML

Author(s): Manihar Singh, A.K. Chatterjee

Email(s): Email ID Not Available

Address: Department of Mathematics, Manipu1 University, Canchipur, Imphal-795003

Published In:   Volume - 4,      Issue - 1,     Year - 1991


Cite this article:
Singh and Chatterjee (1991). Common fixed point theorems for finite number of mappings under a weak commutativity condition. Journal of Ravishankar University (Part-B: Science), 4(1), pp.127-134.



Journal of  Ravishankar University  Vol. 4-5  No. B (Science) 1991-92 pp.127-134  ISSN  0970 5910

Common fixed point theorems for finite number of mappings under a weak commutativity condition

Th. Manihar Singh and A.K. Chatterjee

Department of Mathematics, Manipu1 University,  Canchipur,  Imphal-795003.

Ms, Received 20-2-89; Revised 9-1-90

Abstract: We have considered finite number of self maps on a metric space which are weakly commutating in the space and then we have found that these maps have unique fixed points under suitable conditions.

NOTE: Full version of this manuscript is available in PDF.



Related Images:

Recomonded Articles:

Author(s): Deepak Kumar Sahu; Joyce Rai; Chhaya Bhatt; Manish K. Rai*; Jyoti Goswami; Ajay Kumar Sahu; Thakur Vikram Singh; Mamta Nirmala; Kalpana Wani and Prashant Mundeja

DOI: 10.52228/JRUB.2018-31-1-1         Access: Open Access Read More

Author(s): Chhaya Bhatt*; Deepak Kumar Sahua; Thakur Vikram Singh; Kalpana Wani; Jyoti Goswami; Ajay Kumar Sahu; Harshita Sharma; Geetanjali Deshlehre; Manish Kumar Rai*; Joyce Rai.

DOI: 10.52228/JRUB.2020-33-1-2         Access: Open Access Read More

Author(s): Ajay kumar Sahu; Shraddha Ganesh Pandey; Vindhya Patel; Raisa Khatoon; Mamta Nirmal; Kalpana Wani; Deepak Kumar Sahu; Jyoti Goswami; Chhaya Bhatt; Geetanjali Deshlahare; Harshita Sharma; Manish Kumar Raia* and Joyce Rai

DOI: 10.52228/JRUB.2018-31-1-5         Access: Open Access Read More

Author(s): Harshita Sharma; Anushree Saha; Chhaya Bhatt; Kalpana Wani; Ajay Kumar Sahu; Jyoti Goswami; Arun Kumar Mishra; Manish Kumar Rai*; Joyce Rai

DOI: 10.52228/JRUB.2020-33-1-3         Access: Open Access Read More

Author(s): SK Jadhav; AK Pati; ML Naik; Afaque Quraishi; Chumpeshwar K Nishad; Dinesh K Sharma; Shashi Bhushan

DOI:         Access: Open Access Read More

Author(s): Jyoti Goswami, Thakur Vikram Singh; Chhaya Bhatt; Deepak Kumar Sahu; Kalpana Wani; Ajay Kumar Sahu; Prashant Mundeja; Manish Kumar Rai*; Joyec Rai

DOI: 10.52228/JRUB.2020-33-1-9         Access: Open Access Read More

Author(s): Beeta Rani Khalkho; Anushree Saha; Bhuneshwari Sahu; Manas Kanti Deb*

DOI: 10.52228/JRUB.2021-34-1-6         Access: Open Access Read More

Author(s): Ajay Kumar Sahu*; Manish Kumar Rai*; Joyce Rai; Yaman Kumar Sahu; Deepak Kumar Sahu; Kalpana Wani; Jyoti Goswami and Chhaya Bhatt

DOI: 10.52228/JRUB.2021-34-1-12         Access: Open Access Read More

Author(s): Taranjeet Kukreja; Swarnlata Saraf

DOI: 10.52228/JRUB.2023-35-2-5         Access: Open Access Read More

Author(s): Rupal Purena; Renu Bhatt

DOI:         Access: Open Access Read More

Author(s): Shekhar Patra; Sanjay Tiwari; Umang Singh

DOI: 10.52228/JRUB.2022-35-1-10         Access: Open Access Read More

Author(s): Raisa Khatoon; Prashant Mundeja; Mamta Nirmal; Vindhiya Patel; Kalpana Wani; Ajay Kumar Sahu; Deepak Kumar Sahu; Manish Kumar Rai; Joyce Rai; Pushpy Michael

DOI: 10.52228/JRUB.2017-30-1-6         Access: Open Access Read More

Author(s): Gyanchandra Sahu; RK Pradhan

DOI:         Access: Open Access Read More

Author(s): Kalpana Wani; Prashant Mundeja; Mamta Nirmal; Vindhiya Patel; Raisa Khatoon; Ajay Kumar Sahu; Deepak Kumar Sahu; Manish Kumar Rai; Joyce Rai; Pushpy Michael

DOI: 10.52228/JRUB.2017-30-1-8         Access: Open Access Read More

Author(s): R.Singh; U.C. Singh

DOI:         Access: Open Access Read More

Author(s): Shiv Shankar Shukla; Ravindra Pandey; Swarnalata Saraf; Shailendra Saraf

DOI:         Access: Open Access Read More